# SDR AALA20041052

- Difficulty date: October 16, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY EXIT LIGHTS IN FIRST CLASS CEILING INOPERATIVE.  REPLACED BATTERY PACK AT B5100 FOR EMERGENCY EXIT LIGHTS IN FIRST CLASS CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
